HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

AN APPROACH TO ROTATING BOUNDARY LAYERS BASED ON VECTOR RADON MEASURES

Files in This Item:
pre977.pdf422.8 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84124

Title: AN APPROACH TO ROTATING BOUNDARY LAYERS BASED ON VECTOR RADON MEASURES
Authors: Yoshikazu, Giga Browse this author
Jurgen, Saal Browse this author
Keywords: Vector-valued Radon measures
nondecaying functions
operator-valued multipliers
rotating boundary layers
uniform well-posedness
Ekman layer
Issue Date: 10-May-2011
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 977
Start Page: 1
End Page: 45
Abstract: In this paper we develop a new approach to rotating boundary layers via Fourier transformed finite vector Radon measures. As an application we consider the Ekman boundary layer. By our methods we can derive very explicit bounds for existence intervals and solutions of the linearized and the nonlinear Ekman system. For example, we can prove these bounds to be uniform with respect to the angular velocity of rotation which has proved to be relevant for several aspects (see introduction). Another advantage of our approach is that we obtain well-posedness in classes containing nondecaying vector fields such as almost periodic functions. These outcomes give respect to the nature of boundary layer problems and cannot be obtained by approaches in standard function spaces such as Lebesgue, Bessel-potential, H¨older or Besov spaces.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69784
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University